# SDR R61A201903090262

- Difficulty date: March 9, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 13,393 hours, 9,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 17 INOP. R&R AFT RT EMERGENCY BATTERY SUPPLY IAW AMM 33-50-01.
